Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 451, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2023, 4:28 PM MDT for Fremont County, Pueblo County, Colorado. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2023, 4:28 PM MDT (22:28 UTC)
- Expired
- Jul 20, 2023, 5:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Fremont County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 4:29 PM MDT | HAIL 1 | 1 Wsw Penrose, CO | Report from mPING: Quarter (1.00 in.). |
| Jul 20, 4:30 PM MDT | HAIL 1.25 | 1 Wsw Penrose, CO | Report from mPING: Half Dollar (1.25 in.). |
| Jul 20, 4:37 PM MDT | HAIL 1.5 | 1 Wsw Penrose, CO | Report from mPING: Ping Pong Ball (1.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 1:27 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.5 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -442 J/kg
- Mixed-layer LCL
- 2038 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
043
WUUS55 KPUB 202228
SVRPUB
COC043-101-202300-
/O.NEW.KPUB.SV.W.0451.230720T2228Z-230720T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
428 PM MDT Thu Jul 20 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Fremont County in central Colorado...
Northwestern Pueblo County in southeastern Colorado...
* Until 500 PM MDT.
* At 427 PM MDT, a severe thunderstorm was located over Penrose,
moving southeast at 30 mph.
HAZARD...Golf ball size hail, torrential rainfall, and 60 mph wind
gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Penrose and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3842 10511 3849 10501 3844 10474 3818 10485
TIME...MOT...LOC 2227Z 301DEG 27KT 3844 10502
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr1 follow-up statement
919
WWUS55 KPUB 202249
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
449 PM MDT Thu Jul 20 2023
COC043-101-202300-
/O.CON.KPUB.SV.W.0451.000000T0000Z-230720T2300Z/
Fremont CO-Pueblo CO-
449 PM MDT Thu Jul 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EASTERN FREMONT AND NORTHWESTERN PUEBLO COUNTIES...
At 449 PM MDT, a severe thunderstorm was located 8 miles west of
Pueblo West, or 15 miles northwest of Pueblo, moving southeast at 25
mph.
HAZARD...Golf ball size hail, torrential rainfall and 60 mph wind
gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Penrose and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3835 10504 3844 10495 3844 10474 3818 10485
TIME...MOT...LOC 2249Z 307DEG 20KT 3836 10488
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:07 PM MDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 20, 3:07 PM MDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 307 PM MDT Thu Jul 20 2023 .SHORT TERM...(This evening through Friday) Issued at 305 PM MDT Thu Jul 20 2023 .Through Tonight...Severe storms have developed with widely scattered supercells capable of producing large hail, destructive winds, and a few tornadoes. The backing low level flow with rapidly increasing mid level flow is now showing higher increases in helicity. This is concerning as it will support the above mentioned increased tornado risk, which includes all of the I-25 corridor. By late afternoon, most of the storms are expected to move to the eastern plains, though some guidance continues additional development across parts of the Pikes Peak region and I-25 corridor during this time. Given the high amount of instability and moisture, don't see any reason why the severe threat won't continue in these areas later in the afternoon into the evening. For the eastern plains, have changed previous thoughts on these storms congealing into a line and transitioning the main risk to a wind risk. Latest guidance now supports the continued development of more discrete supercells capable of all hazards including the risk of tornadoes. So, while destructive winds are still possible, the expected trend will be for supercells to continue moving across the eastern plains later this afternoon into the evening. Once again, an increased tornado risk due to similar backing low level flow and increasing flow aloft. By mid to late evening, focus for additional thunderstorm development looks to be over the far eastern plains where the low to mid level trough looks to stall. This will then support an increasing flash flood risk, where the current Flash Flood Watch is in effect. Closer to the midnight time frame, development should begin to really diminish, though a few storms capable of producing heavy rain will remain possible over the eastern plains. --RODRIGUEZ/PGW-- .Friday...More quiet day with best chances for stronger convection confined to near the New Mexico border. Upslope flow strengthened by outflow from convection to the east will bring some lower clouds and onto the eastern plains and eastern mountains in the morning. HREF shows mean CAPE values generally below 750 J/kg over much of the plains with a cap in place. CAPE values are higher along the southern I25 corridor and Sangre de Cristo Mountains near the New Mexico border. SPC has a marginal risk extending northward into extreme southern Colorado where the CAPE values are high and cap is weaker. With northwest flow aloft, any convection that develops would tend to move to the south or southeast into New Mexico. Further north over the eastern mountains, daytime heating of the elevated terrain will result in some afternoon and early evening convection which will weaken as it moves towards the southeast and off of the higher terrain. The mid level moisture will make it into the eastern San Juans for an increase chance for diurnal convection while further to the north convection will have less coverage. --PGW-- .LONG TERM...(Friday night through Thursday) Issued at 305 PM MDT Thu Jul 20 2023 Key messages: 1) Best chances for convection Saturday near New Mexico border over the mountains 2) Plume of modest monsoon moisture moving into the region next week. 3) Warm to hot weather through the period. .Saturday...Weak surface high pressure moves southward into northeast New Mexico with low level moisture advecting westward into northern New Mexico. Some of this moisture may move into extreme south central Colorado for increased chances for afternoon convection over the southern Sangre de Cristo Mountains and southern San Juan Mountains, especially close to the New Mexico border. WPC Day 3 excessive rainfall outlook has the marginal risk nosing into southern Colorado. Upper ridge starts to build to the west of Colorado with dry air aloft over the region with convection decreasing towards the north over the mountains. On the plains, lower levels begin to dry with the atmosphere being capped. Any convection that develops over the mountains will weaken as it moves east with only silent PoPs on the plains. Warming trend begins on the plains with temperatures returning to near normal. Sunday through Thursday...Upper ridge build to the west of the region. Ensemble mean PWATs are 60 to 90 percent of normal on Sunday. The ensemble means have PWATs modestly increasing to near normal to above normal throughout the week. GFS has a tendency to moisten the mid levels too much with the monsoon flow and ENS looks more reasonable with PWAT near normal. WPC Day 4 and 5 excessive rain outlook has a marginal risk for portions of the eastern San Juan mountains. Slow storm motion could lead to some locally heavy downpours. On the plains, do not see any indications of any front passages to advect low level moisture from the east until maybe late next week. Ensemble means are fairly stingy with CAPE on the plains next week with ensembles showing low probabilities of CAPE > 1000 J/kg on the plains. As a result, the general weather pattern will be for warm to hot weather with diurnal convection mostly confined to over and near the mountains. Monday looks to be the hottest day on the plains with HeatRisk suggesting heat advisories may be needed. The storms will tend to be higher based with the main threats being lightning and gusty winds. QPF with the storms are expected to be modest with the absence of any indication of a strong influx of mid level monsoon moisture into the region. Slow storm motion over the eastern San Juans could result in locally heavy downpours. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 305 PM MDT Thu Jul 20 2023 KCOS and KPUB...Outflows may allow for convection to linger into Thursday evening. With a moist airmass over the region and weak upslope, lower cloud deck will likely develop tonight with VFR ceilings expected. Lower clouds will dissipate by mid morning with isolated to scattered afternoon convection. KALS...VFR. There could be a period of easterly winds overnight as easterly flow shoots through the gaps in the mountains to the east. Diurnal convection will develop during the afternoon. Coverage of convection will be greater than Thursday due to increased moisture. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 AM MDT Friday for COZ089-093>099. && SHORT TERM...RODRIGUEZ/PGW LONG TERM...PGW AVIATION...PGW
Hazardous weather outlook, Jul 20, 12:29 PM MDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1229 PM MDT Thu Jul 20 2023 COZ058>089-093>099-211830- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1229 PM MDT Thu Jul 20 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms will develop over the mountains by early afternoon, spreading eastward across the I-25 corridor during the afternoon and evening hours. From I-25 eastward across the plains, numerous severe storms are expected, with wind gusts of 60 to 75 mph, hail from golfball to baseball size and an increased risk of a few tornadoes under the strongest storms. Heavy rainfall and flash flooding are also possible, especially across the southeast plains where heavy rainfall occurred last night. To the west of Interstate 25 over the mountains and interior valleys, lightning and gusty winds of 50 to 60 mph will be the main storm risks, and a few of the stronger storms may also produce some small hail and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered showers and thunderstorms are expected on Friday, mainly over the eastern mountains and along the I-25 corridor. Some of these storms may contain hail greater than an inch in diameter, and wind gusts of 60 mph or greater. On Saturday, a few thunderstorms will develop during the afternoon and evening over the higher terrain, and an isolated thunderstorm or two could move over into the adjacent plains and over the southern I-25 corridor. There will be a better chance for afternoon and evening thunderstorms on Sunday over the higher terrain, with a few storms possibly moving out into the plains. Thunderstorm activity will begin to ramp back up again beginning early next week and through the rest of the week over the inner mountain west, with increasing chances of thunderstorms each day over the Continental Divide as the monsoonal pattern becomes more pronounced. Thunderstorm chances over the plains for next week look to be more favorable as the week progresses, as there will be increasing thunderstorm coverage with better westerly flow aloft. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. RODRIGUEZ
In the hours before
Local storm report, Jul 20, 4:20 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
420 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Flash Flood 4 NNE Colorado Springs 38.88N 104.79W
07/20/2023 El Paso CO Public
Report from mPING: Homes or buildings filled
with water.
&&
mwLocal storm report, Jul 20, 4:21 PM MDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
421 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM Hail 3 ENE Truckton 38.74N 104.13W
07/20/2023 E1.00 inch El Paso CO Public
Report from mPING: Quarter (1.00 in.).
&&
mwLocal storm report, Jul 20, 4:22 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
422 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Hail 2 ENE Colorado Springs 38.84N 104.78W
07/20/2023 E1.00 inch El Paso CO Public
Report from mPING: Quarter (1.00 in.).
&&
mwLocal storm report, Jul 20, 4:25 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
425 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM Hail 5 SSE Truckton 38.67N 104.14W
07/20/2023 M1.25 inch El Paso CO Public
&&
mwLocal storm report, Jul 20, 4:26 PM MDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
426 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Hail Truckton 38.73N 104.18W
07/20/2023 M2.00 inch El Paso CO Public
2.25 inch hail.
&&Local storm report, Jul 20, 4:28 PM MDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
428 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM Hail 4 E Canon City 38.46N 105.16W
07/20/2023 M1.25 inch Fremont CO Emergency Mngr
&&
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:05 PM MDT | Flash Flood Warning | PUB | Las Animas, Otero, Pueblo | 3 hr |
| Jul 19, 6:14 PM MDT | Flash Flood Warning | PUB | Bent, Las Animas, Otero | 3 hr |
| Jul 19, 6:14 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Jul 19, 6:17 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jul 19, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| Jul 19, 6:29 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jul 19, 6:40 PM MDT | Flash Flood Warning | PUB | Bent, Las Animas | 3 hr |
| Jul 19, 6:44 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Jul 19, 7:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jul 19, 7:24 PM MDT | Flash Flood Warning | PUB | Baca, Bent, Prowers | 3 hr |
| Jul 19, 8:53 PM MDT | Special Weather Statement | PUB | Chaffee | 37 min |
| Jul 19, 9:02 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 19, 9:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 19, 9:43 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jul 20, 2:45 AM MDT | Flood Watch | PUB | Baca, Bent, Crowley, Kiowa, Las Animas, Otero and 1 more | 23 hr |
| Jul 20, 1:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 20, 1:07 PM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| Jul 20, 1:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 33 min |
| Jul 20, 1:42 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 20, 1:47 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 28 min |
| Jul 20, 1:58 PM MDT | Tornado Warning | PUB | El Paso, Teller | 12 min |
| Jul 20, 2:03 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 20, 2:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 20, 2:20 PM MDT | Special Weather Statement | PUB | Saguache | 25 min |
| Jul 20, 2:24 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 20, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 35 min |
| Jul 20, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Jul 20, 2:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 20, 2:59 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Jul 20, 3:00 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jul 20, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jul 20, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 28 min |
| Jul 20, 3:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jul 20, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| Jul 20, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 34 min |
| Jul 20, 3:32 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 20, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 32 min |
| Jul 20, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 20, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 28 min |
| Jul 20, 3:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jul 20, 4:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 20, 4:04 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 26 min |
| Jul 20, 4:07 PM MDT | Special Weather Statement | PUB | Costilla | 23 min |
| Jul 20, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Otero, Pueblo | 19 min |
| Jul 20, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 8 min |
| Jul 20, 4:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 20, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 29 min |
| Jul 20, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 47 min |
| Jul 20, 4:50 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 20, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 22 min |
| Jul 20, 4:58 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 32 min |
| Jul 20, 5:11 PM MDT | Special Weather Statement | PUB | Otero | 49 min |
| Jul 20, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 32 min |
| Jul 20, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 28 min |
| Jul 20, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 27 min |
| Jul 20, 5:35 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 25 min |
| Jul 20, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 51 min |
| Jul 20, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 32 min |
| Jul 20, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 20, 5:59 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.